# SDR CALA0000378

- Difficulty date: March 31, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- Aircraft time: 41,266 hours, 25,815 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Pan
- Condition: Corroded
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND E&E DOOR PAN CORRODED BETWEEN THE PAN AND THE E&E DOOR SWITCH AT STA 143, RBL 28.  THE CORROSION WAS REMOVED IAW SRM 51-10-03.  THE SWITCH BRACKET AND FITTINGS WERE REMOVED IAW SRM 51-30-01 AND 51-30-05.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 51-30-02.  THE SWITCH BRACKET AND FITTINGS WERE INSTALLED IAW SRM 51-30-01 AND 51-30-05.
